# SDR TIM2003F00002

- Difficulty date: November 5, 2003
- Submitted: November 21, 2003
- Operation: Air carrier
- Aircraft: N950AA
- Make and model: Beech B-99
- Aircraft serial: U159
- Engine: Pwa PT6*
- System (JASC): 5711 · Wing Spar
- Part: Fitting
- Part number: 5012007H3
- Condition: Cracked
- Location: Rt Main Spar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FITTING FOUND TO BE CRACKED DURING STRUCTURAL INSPECTION.  (CNTRL NR 82)
